Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red spots on forearm, not itching, do not change in size. Had skin reaction to blood pressure medication

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
I have three red spots on my forearm. They are about 1/8 to 1/4 inch are irregularly shaped,flat and do not itch.
I have had them for over one year. They do not seem to change in size. I have had them since I had a psorasis type skin reaction to a blood preasure medicine which cleared up after stopping the medicine. Since stoping the medicine I have had no other psorasis type reaction.
Posted Sat, 8 Sep 2012 in Skin Hair and Nails
Answered by Dr. P V S Prasad 3 hours later
thanks for posting your query.
I went through your short history.
Your symptoms look like post inflammatory pigmentation due to resolved skin lesion which could be psoriasis as you pointed it out.
most post inflammatory lesions take a longer time to resolve.
Still there are few agents like depigmenting creams that you can try.
one of them is hydroquinone 2% cream or azelaic acid 20%.
there are also many safer botanicals like kojic acid, arbutin or glabaridin which you can try.
But, it is better to consult a dermatologist and confirm that is is a post inflammatory lesion only.
bye, have a good day XXXXXXX PVS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor